# SDR VNAA0212034

- Difficulty date: December 26, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 18,835 hours, 16,306 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: S4340200001
- Part serial: 084
- Condition: Failed
- Location: Mlg
- Part time: 21,284 hours, 22,498 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, THE CREW RECEIVED A PARKING BRAKE ACCUMULATOR PRESSURE LOW CAS MESSAGE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND DIVERTED TO ROC.  THE AIRCRAFT WAS THEN FERRIED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE PARKING BRAKE VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
